# SDR 2007UALA03901

- Difficulty date: September 26, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 35,378 hours, 4,301 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 55 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOPERATIVE AT SEAT 55 ABC.  *S/D*  REPLACED EEL LIGHT, OP CHECKED NORMALLY.
